Facebook Pixel

Am I okay?

By December 26, 2016 - 8:53am
Rate This

I had sex 16 days after my first day of period. I took postinor 2, an hour after. 8 days later, i had dark brown blood when i clean my vagina and i had cramp on my stomach like when i was having my period. But the cramp is not as hurt as when i'm having my period. Can you explain? Cause i'm so scared right now.

Add a Comment1 Comments


Hello Heloitsme,

Welcome to the EmpowHER community. I am glad you came to us with your concern.

The dark brown blood was old blood and uterine lining left from your last period. Its release was caused by taking Postinor 2. The cramps are a side effect of the pill.

Be aware that your next period can start on time or it may start earlier or later than expected. Flow might be lighter or heavier than normal. These changes are caused by taking the pill.


December 26, 2016 - 9:11am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!